A simple local multiplier algebra

Pere Ara, Martin Mathieu

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)


We present a class of approximately finite dimensional C*-algebras whose local multiplier algebras are simple with real rank zero and stable rank one. © 1999 Cambridge Philosophical Society.
Original languageEnglish
Pages (from-to)555-564
JournalMathematical Proceedings of the Cambridge Philosophical Society
Issue number3
Publication statusPublished - 1 May 1999


Dive into the research topics of 'A simple local multiplier algebra'. Together they form a unique fingerprint.

Cite this